# SDR MWEA011156

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 99581673
- Condition: Dented
- Location: Station 899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS A DENTED INTERCOSTAL BETWEEN FLOOR BEAMS 899 AND 918 AT AIRCRAFT CENTER LINE.  --  FABRICATED AND INSTALLED INTERCOSTAL.
